# SDR YV3R2019030100037

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ES-TO
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14071
- Aircraft time: 403 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Support
- Part number: C7191
- Condition: Cracked
- Location: Ground Wheel
- Part time: 403 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GROUND HANDLING WHEEL SUPPORT CRACKED.
